# SDR HEEA082503

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,332 hours
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 7645001078104
- Part serial: 357
- Condition: Reads Low
- Location: Hyd Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE INDICATOR READS LOW.
